# SDR 08FDEA02787

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554580
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHAFE MARK FROM WING-TO-BODY FAIRING ON RT SIDE OF FUSELAGE AT BS 950D 10  TO 950D 13 WL 197 BLENDED DAMAGE REF SRM 53-30-1.  ORIGINAL THICKNESS .140 REMOVED .038 AT DEEPEST  BLEND OUT REMAINING MATERIAL .102 MATERIAL LOSS OUT OF LIMITS REF SRM 51-30-1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.  AREA TO BE REPAIRED ON N/R N00256.
